# SDR USAA2009010290009

- Difficulty date: December 21, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601197A
- Part serial: M76529021
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C30257009/005 NR 1 SLAT DISBONDED ON UPPER SURFACE AT WEDGE AREA.  REPAIRED NR 1 SLAT IAW B737 SRM 57-43-02 & 51-70-10.
